# SDR IPXA2025072360023

- Difficulty date: February 9, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 34,970 hours, 23,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33305
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  IMPACT DAMAGE TO FUSELAGE SKIN BS 1340, S25. REPAIRED IAW EO-91018-REQ3.
